×

Found 74 Documents (Results 1–74)

100
MathJax

Integration of the general loaded Korteweg-de Vries equation with an integral type source in the class of rapidly decreasing complex-valued functions. (English. Russian original) Zbl 07411072

Russ. Math. 65, No. 7, 43-57 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 7, 52-66 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Integration of mKdV equation with a self-consistent source in the class of finite density functions in the case of moving eigenvalues. (English. Russian original) Zbl 1468.35175

Russ. Math. 64, No. 10, 66-78 (2020); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2020, No. 10, 73-85 (2020).
PDF BibTeX XML Cite
Full Text: DOI

The spectral theory of a functional-difference operator in conformal field theory. (English. Russian original) Zbl 1327.39013

Izv. Math. 79, No. 2, 388-410 (2015); translation from Izv. Ross. Akad. Nauk, Ser. Mat 79, No. 2, 181-204 (2015).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Inverse and ill-posed problems. Theory and applications. (English) Zbl 1247.65077

Inverse and Ill-Posed Problems Series 55. Berlin: de Gruyter (ISBN 978-3-11-022400-9/hbk; 978-3-11-022401-6/ebook). xv, 459 p. (2012).
PDF BibTeX XML Cite
Full Text: DOI

On limit sets for the discrete spectrum of complex Jacobi matrices. (English. Russian original) Zbl 1098.47029

Sb. Math. 196, No. 6, 817-844 (2005); translation from Mat. Sb. 196, No. 6, 43-70 (2005).
MSC:  47B36 47A10 39A70
PDF BibTeX XML Cite
Full Text: DOI arXiv

Towards an inverse scattering theory for two-dimensional nondecaying potentials. (English. Russian original) Zbl 0951.35118

Theor. Math. Phys. 116, No. 1, 741-781 (1998); translation from Teor. Mat. Fiz. 116, No. 1, 3-53 (1998).
MSC:  35Q53 37K15 81U40
PDF BibTeX XML Cite
Full Text: DOI

On the completeness of systems of Gauss hypergeometric functions. (English. Russian original) Zbl 1008.34076

Differ. Equations 34, No. 5, 596-609 (1998); translation from Differ. Uravn. 34, No. 5, 595-608 (1998).
MSC:  34L10 34B60 34A30
PDF BibTeX XML Cite

Estimates of the Jost solution to a one-dimensional Schrödinger equation with a singular potential. (English. Russian original) Zbl 0882.34083

Dokl. Math. 51, No. 1, 14-16 (1995); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 340, No. 1, 18-20 (1995).
Reviewer: V.Komkov (Roswell)
PDF BibTeX XML Cite

Integro-differential evolution equations associated with a Riemann- Hilbert spectral problem. (English) Zbl 0751.35034

Nonlinear evolution equations: integrability and spectral methods, Proc. Workshop, Como/Italy 1988, Proc. Nonlinear Sci., 53-64 (1990).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Software